Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/52061
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Algebraic deformations of compact Kähler surfaces II
Other Titles: Algebraic deformations of compact Kahler surfaces II
Author: Buchdahl, N.
Citation: Mathematische Zeitschrift, 2008; 258(3):493-498
Publisher: Springer-Verlag
Issue Date: 2008
ISSN: 0025-5874
1432-1823
Statement of
Responsibility: 
Nicholas Buchdahl
Abstract: In the first version of this paper, a short proof was given of Kodaira’s result that every compact Kähler surface is a deformation of an algebraic surface under the extra assumption that the infinitesimal deformations of the surface were unobstructed. In this paper, the extra assumption is removed.
Keywords: Kähler manifold; Deformation; Algebraic
Rights: © Springer-Verlag 2007
RMID: 0020080099
DOI: 10.1007/s00209-007-0168-6
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.